# SDR SWIA201335965

- Difficulty date: December 26, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 31,945 hours, 43,715 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TOP SKIN CLEAT INBD OF NR 6 ACCESS PANEL CRACKED AT TOP.  C-CHECK REPLACED SKIN SUPPORT AT RT WING NR 6 FUEL ACCESS PANEL UPPER CLEAT INBD SIDE PN 120-17064-009 IAW SRM.
